Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: On the dimension of the set of two-view multi-homography matrices
Author: Chojnacki, W.
Van Den Hengel, A.
Citation: Complex Analysis and Operator Theory, 2013; 7(2):465-484
Publisher: Birkhaeuser Verlag AG
Issue Date: 2013
ISSN: 1661-8254
Statement of
Wojciech Chojnacki, Anton van den Hengel
Keywords: Multi-homography matrix; Semi-algebraic set; Manifold; Dimension; Primary 14P10; 14Q99; Secondary 51N15
Rights: © Springer Basel AG 2012
RMID: 0020126626
DOI: 10.1007/s11785-012-0225-y
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.